Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 12, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jun 21, 2021, 12:07 AM EDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 12:07 AM EDT (04:07 UTC)
- Expired
- Jun 21, 2021, 1:00 AM EDT
- In force
- 53 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 40.0 mph
The radar
The Buffalo radar (KBUF), 47 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
413
WHUS51 KBUF 210407
SMWBUF
LEZ041-061-210500-
/O.NEW.KBUF.MA.W.0012.210621T0407Z-210621T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
1207 AM EDT Mon Jun 21 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Erie from Dunkirk to the Buffalo Harbor...
* Until 100 AM EDT.
* At 1206 AM EDT, a severe thunderstorm was located over Van Buren
Point, or near Dunkirk, moving northeast at 35 knots.
HAZARD...Wind gusts to 40 knots and large hail.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves. Large hail could result in
structural damage.
* Locations impacted include...
Lake Erie Beach, Wanakah, Woodlawn Beach, Sturgeon Point, Athol
Springs, Bayview, Sunset Bay and Dunkirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4254 7940 4256 7940 4255 7942 4262 7949
4283 7894 4285 7892 4278 7881 4275 7882
4270 7891 4268 7895 4267 7901 4263 7902
4257 7909 4251 7918 4247 7930
TIME...MOT...LOC 0406Z 226DEG 34KT 4247 7945
HAIL...>.75IN
WIND...40KTS
$$
TMA2 follow-up statements
130
FZUS71 KBUF 210441
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
1241 AM EDT Mon Jun 21 2021
LEZ041-061-210500-
/O.CON.KBUF.MA.W.0012.000000T0000Z-210621T0500Z/
1241 AM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 100 AM EDT...
For the following areas...
Lake Erie from Dunkirk to the Buffalo Harbor...
At 1240 AM EDT, a strong thunderstorm was located over Lake Erie
Beach, or 12 nm northeast of Dunkirk, moving northeast at 35 knots.
HAZARD...Wind gusts 34 knots or greater and small hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Lake Erie Beach, Wanakah, Woodlawn Beach, Sturgeon Point, Athol
Springs, Bayview, Sunset Bay and Dunkirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4254 7940 4256 7940 4255 7942 4262 7949
4283 7894 4285 7892 4278 7881 4275 7882
4270 7891 4268 7895 4267 7901 4263 7902
4257 7909 4251 7918 4247 7930
TIME...MOT...LOC 0440Z 232DEG 33KT 4263 7913
HAIL...<.75IN
WIND...>34KTS
$$
TMA768
FZUS71 KBUF 210502
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
102 AM EDT Mon Jun 21 2021
LEZ041-061-210511-
/O.EXP.KBUF.MA.W.0012.000000T0000Z-210621T0500Z/
102 AM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 100 AM EDT...
The affected areas were...
Lake Erie from Dunkirk to the Buffalo Harbor...
The thunderstorm has weakened and no longer poses a significant
threat to boaters.
LAT...LON 4254 7940 4256 7940 4255 7942 4262 7949
4283 7894 4285 7892 4278 7881 4275 7882
4270 7891 4268 7895 4267 7901 4263 7902
4257 7909 4251 7918 4247 7930
TIME...MOT...LOC 0501Z 226DEG 34KT 4275 7896
$$
TMAWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 20, 11:28 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 20, 11:28 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1128 PM EDT Sun Jun 20 2021
.SYNOPSIS...
Multiple rounds of showers and thunderstorms possible for the region
tonight and Monday as a strong area of low pressure tracks to
the north. Windy conditions expected across the Niagara
Frontier Monday while scattered severe thunderstorms are
possible with the potential for gusty winds and isolated
tornadoes Monday afternoon into evening.
&&
.NEAR TERM /THROUGH MONDAY/...
Regional radar shows showers and storms developing across northeast
Ohio, northwest Pennsylvania and southern New York tonight. This is
associated with a boundary that extends from northern Illinois to
southern New England tonight. Storms will track north across western
NY overnight.
Attention turns upstream with a potent shortwave trough and cold
front across the upper Midwest and a MCS across southern Michigan
that are driving convection. A large area of rain with embedded
thunderstorms will track across southern Ontario and western Lake
Erie late tonight. Elevated instability remains across western NY.
Per the 00z Buffalo sounding, steep low-level lapse rates with dry
air in the mid-levels will continue the risk for thunderstorm
development overnight. Isolated severe storms are possible overnight
across western NY. Latest CAM guidance suggests scattered to
numerous coverage of showers and thunderstorms overnight. After
daybreak any showers and thunderstorms will track across Lake
Ontario into north central NY. Lower confidence in coverage and
intensity east of Lake Ontario as we get into the early morning
hours. SPC has western NY in a marginal risk, with a slight risk for
severe weather across far Western NY through 8 AM Monday.
The more significant severe weather risk is for Monday afternoon
through early evening. It looks like most of the area will be
in the warm sector dry slot Monday morning, but then storms will
develop along a pre-frontal trough around mid- day and move
west to east across the area. There's a significant risk for
bowing segments as these storms, with embedded supercells and
even isolated tornados possible based on the strong wind shear
which will be in place. The area of greatest concern is roughly
east of a Jamestown to Rochester to Watertown line since trough
will move through later in the day when there's more instability
in place. Lake shadowing may also lower (but not eliminate) the
risk for strong thunderstorms across the Niagara Frontier.
PWATs will also increase to around 2 inches, with dew points
approaching 70F. This will make it feel very moist and
uncomfortable, and also will pose the risk for heavy rainfall in
any thunderstorms. Storms should be moving, which will limit the
potential flooding, but flash ponding is a threat with flooding
possible if any training occurs. Greatest rainfall amount are
expected east of Lake Ontario where the system will be moving a
bit slower.
Winds will also be gusty outside of the thunderstorms. NAM BUFKIT
shows well aligned flow, with the potential for gusts to 50 mph across
the Niagara Frontier on Monday. Peak gusts will depend on how
much clearing occurs during the day since the sunshine would
allow for better mixing.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Convection from the prefrontal trough will likely wind down from
west to east late Monday evening. However, the break from
precipitation may be brief for some locations. Model guidance
(NAM/ECMWF/Canadian-NH) continues to hint at a weak wave developing
along the front which then moves northeast up across the Mid-
Atlantic. Have nudge POPs up a bit across the S.Tier northeast
across the Finger Lakes into the North Country. Elsewhere,
precipitation chances will likely diminish behind the front
overnight as it progresses slow east.
Tuesday, the front completely clears the area with dry weather
ensuing as sfc high pressure builds in across the eastern Great
Lakes. It will also be notably cooler behind the cold front as H850T
fall to +1C to +3C which will likely only support MaxT's in the low
to mid 60s. There will also be a modest west to northwest breeze of
15 to 20 mph which will make it feel a bit cooler.
Tuesday night, mainly clear night anticipated with winds gradually
dropping off overnight. This will allow temperatures to fall off and
we might even see a few isolated spots in the upper 30s. Otherwise,
most locations will be found in the 40s by sunrise.
Wednesday, sfc high pressure will slowly pass by to our south then
off the Northeast coast Wednesday night. Gradual warming trend will
then occur as return southerly flow develops on the western
peripheral of the high. Anticipating highs to rebound into the 70s
Wednesday. Wednesday night, not quite as cool with lows in the 40s
and to low 50s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure and weak upper level ridging continues to pull away
from the New England coast on Thursday. Dry weather and mostly clear
conditions are expected to last through Friday morning. Daytime high
temperatures through the period will generally be in the mid 70s to
low 80s, slightly warmer in the low/mid 80s across the lower
terrain owed to weak prevailing southerly flow.
Latest model trends have come into better agreement on the majority
of the day Friday remaining dry. Model guidance is still showing
discrepancies regarding the strength and timing of a cold front
stemming from a wave of surface low pressure ahead of a slow moving
trough. This feature is expected to produce showers and
thunderstorms on Saturday, with shower chances increasing west to
east overnight Friday. The slow moving trough and frontal zone look
to be fed by ample GOMEX moisture, which will aid in bringing
beneficial rains to the area. Long range guidance is in relatively
good agreement with several waves of low pressure riding along the
boundary. Though specifics can't be pinned down this far out, this
may act to slow the progression of the boundary and keep rain
chances lingering well into Sunday.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
Attention turns to a thunderstorm complex over southern Michigan and
Lake Erie late tonight. This system will track east-northeast while
additional storms are expected to form along the New York border.
These storms will move into far western NY overnight. The potential
exists for these storms to have heavy rain and gusty winds producing
MVFR/IFR at TAF sites, mainly across western NY through 12z. Any
activity will track northeast into the north country with the
potential for sub-VFR conditions at KART. A strengthening wind field
will produce LLWS ahead of a strong area of low pressure moving into
the Upper Great Lakes.
Expect a brief dry slot Monday morning, with windy conditions, but
otherwise VFR. Then there's a risk for strong thunderstorms Monday
afternoon into early evening. Storms may produce strong gusty winds,
hail, and heavy rain.
Outlook...
Monday night...VFR to MVFR conditions with showers and
thunderstorms likely, ending from west to east.
Tuesday...Mainly VFR, but MVFR conditions possible east of Lake
Ontario where some lingering showers and thunderstorms will be
likely.
Wednesday and Thursday...VFR.
Friday...VFR/MVFR. A chance of showers.
&&
.MARINE...
South to southwest winds will increase ahead of a cold front late
tonight and Monday, especially on Lake Erie. A Small Craft Advisory
is in effect on the eastern end of Lake Erie, Upper Niagara River
and Lake Ontario from Niagara River to Hamlin Beach Monday and
Monday night.
Thunderstorms late tonight and on Monday could bring several hazards
including strong winds, hail and frequent lightning.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory from 10 AM to 6 PM EDT Monday for NYZ001-002-010-
011.
MARINE...Small Craft Advisory from 5 AM Monday to 6 AM EDT Tuesday for
LEZ040-041.
Small Craft Advisory from 8 AM to 10 PM EDT Monday for
LEZ020.
Small Craft Advisory from 10 AM Monday to 6 AM EDT
Tuesday for LOZ042.
&&
SYNOPSIS...HSK
NEAR TERM...Apffel/HSK
SHORT TERM...AR
LONG TERM...Hitchcock/PP
AVIATION...Apffel/HSK
MARINE...Apffel/HSKHazardous weather outlook, Jun 20, 2:47 PM EDT, 9 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 247 PM EDT Sun Jun 20 2021 NYZ003-012>014-020-021-211900- Monroe-Wyoming-Livingston-Ontario-Cattaraugus-Allegany- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-011-211900- Niagara-Orleans-Genesee- 247 PM EDT Sun Jun 20 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-211900- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-211900- Chautauqua-Southern Erie- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. There is a high swim risk along the beaches of Lake Erie Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-211900- Northern Erie- 247 PM EDT Sun Jun 20 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. There is a high swim risk along the beaches of Lake Erie Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-211900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-211900- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042-062-211900- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Jun 20, 6:23 PM EDT, 5 hours 44 minutes before
Special Weather Statement National Weather Service Buffalo NY 623 PM EDT Sun Jun 20 2021 NYZ019-020-085-202315- Chautauqua-Cattaraugus-Southern Erie- 623 PM EDT Sun Jun 20 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATTARAUGUS... SOUTHWESTERN ERIE AND CHAUTAUQUA COUNTIES... At 622 PM EDT, a strong thunderstorm was located near Long Point State Park, or 7 miles north of Jamestown, moving northeast at 25 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Jamestown, Dunkirk, Fredonia, Westfield, Gowanda, Silver Creek, Falconer, Mayville, Long Point State Park, Jamestown West, Lake Erie State Park, SUNY Fredonia, Frewsburg, Evangola State Park, Portland, Sheridan, Stockton, New Albion, Gerry and Dayton. This includes the following highways... Interstate 90 between exits 60 and 58. Interstate 86 between exits 10 and 15. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4200 7917 4235 7965 4261 7913 4238 7875 TIME...MOT...LOC 2222Z 220DEG 24KT 4220 7928 Mitchell
Special weather statement, Jun 20, 9:04 PM EDT, 3 hours 3 minutes before
Special Weather Statement National Weather Service Buffalo NY 904 PM EDT Sun Jun 20 2021 NYZ003-011>013-210130- Livingston-Wyoming-Genesee-Monroe- 904 PM EDT Sun Jun 20 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WYOMING... NORTHWESTERN LIVINGSTON...SOUTHEASTERN GENESEE AND SOUTHWESTERN MONROE COUNTIES... At 903 PM EDT, a strong thunderstorm was located near Warsaw, or 12 miles northwest of Letchworth State Park, moving northeast at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Geneseo, Letchworth State Park, Le Roy, Perry, Warsaw, Avon, Honeoye Falls, Pavilion, Caledonia, Scottsville, Churchville, Riga, Rush, York, Covington, Bergen, Leicester, Wyoming, North Chili and Bethany Center. This includes the following highways... Interstate 390 between exits 10 and 11. Interstate 90 near exit 47. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4265 7802 4282 7822 4317 7784 4298 7758 TIME...MOT...LOC 0103Z 224DEG 23KT 4280 7808 Mitchell
Local storm report, Jun 20, 11:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1151 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 5 S RIPLEY 42.19N 79.72W
06/20/2021 E1.25 INCH CHAUTAUQUA NY PUBLIC
&&
HKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:04 PM EDT | Special Weather Statement | BUF | Livingston | 26 min |
| Jun 20, 9:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 42 min |
| Jun 20, 9:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 39 min |
| Jun 20, 11:23 PM EDT | Special Marine Warning | BUF | 67 min | |
| Jun 20, 11:23 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 52 min |
| Jun 21, 12:17 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 43 min |
| Jun 21, 12:30 AM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 21, 1:47 AM EDT | Special Marine Warning | BUF | 43 min | |
| Jun 21, 2:14 AM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jun 21, 2:30 AM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 21, 2:54 AM EDT | Special Weather Statement | BUF | Erie, Genesee | 51 min |
| Jun 21, 3:20 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 3:36 AM EDT | Special Weather Statement | BUF | Monroe, Orleans | 39 min |
| Jun 21, 3:42 AM EDT | Special Weather Statement | BUF | Chautauqua | 63 min |
| Jun 21, 3:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 4:12 AM EDT | Special Weather Statement | BUF | Chautauqua | 48 min |
| Jun 21, 4:19 AM EDT | Special Marine Warning | BUF | 26 min | |
| Jun 21, 4:28 AM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 42 hr |
| Jun 21, 4:31 AM EDT | Special Weather Statement | BUF | Cattaraugus, Erie, Genesee, Wyoming | 44 min |
| Jun 21, 4:48 AM EDT | Special Marine Warning | BUF | 42 min | |
| Jun 21, 5:15 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 75 min |
| Jun 21, 5:48 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 42 min |
| Jun 21, 6:25 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 50 min |
| Jun 21, 6:33 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 21, 6:55 AM EDT | Special Weather Statement | BUF | Oswego | 50 min |
| Jun 21, 7:15 AM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 21, 7:20 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 55 min |
| Jun 21, 7:25 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 50 min |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 43 min |
| Jun 21, 1:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 21, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 67 min |
| Jun 21, 2:01 PM EDT | Special Marine Warning | BUF | 44 min | |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 42 min |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 42 min |
| Jun 21, 2:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 46 min |
| Jun 21, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 53 min |
| Jun 21, 3:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 57 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 50 min |
| Jun 21, 3:58 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 47 min |
| Jun 21, 4:25 PM EDT | Special Marine Warning | BUF | 77 min | |
| Jun 21, 4:35 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 58 min |
| Jun 21, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jun 21, 6:21 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 26 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.